PREVIOUS QUESTION:

 

NEXT QUESTION:

 

How are osteoporosis and hormone therapy for prostate cancer related?

ANSWER

Brittle bones can be a side effect of hormone therapy treatment for prostate cancer.

From: Prostate Cancer: Hormone Therapy WebMD Medical Reference

Reviewed by Laura J. Martin on March 18, 2018
Reviewed by Laura J. Martin on March 18, 2018

NEXT QUESTION:

How often are American men diagnosed with prostate cancer?

WAS THIS ANSWER HELPFUL

"ALEXA, ASK WEBMD"

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.

    Other Answers On: